Volume 126, Issue 3 – November 1987

On a theorem of Goldschmidt

Pages 429-438 by Richard Weiss

On the convergence of Riesz means on compact manifolds

Pages 439-447 by Christopher D. Sogge

Correction to “Algebraic $K$-theory and classified theory for arithmetic surfaces

Pages 449-449 by Spencer Bloch

$K$-theory and dynamics. II

Pages 451-493 by F. Thomas Farrell, Lowell Edin Jones

Non-uniqueness in hyperbolic Cauchy problems

Pages 495-524 by Feruccio Colombini, Enrico Jannelli, Sergio Spagnolo

Metrics with exceptional holonomy

Pages 525-576 by Robert L. Bryant

Bounds for the degrees in the Nullstellensatz

Pages 577-591 by W. Dale Brownawell

Isomorphisms of $p$-adic group rings

Pages 593-647 by Klaus Roggenkdamp, Leonard Scott

Factoring integers with elliptic curves

Pages 649-673 by Hendrik W. Lenstra, Jr.

Problème de la couronne pour des domaines pseudoconvexes à bord lisse

Pages 675-682 by Nessim Sibony